advertisement
Question
Posted by: Tann | 2004/10/04

Mirena and tender breast

I had the Mirena inserted about one month ago, how long am I going to have these sore, tender and very swollen breasts as I know this is one of the side affects.
Anyone to answer please.
Many thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Could last for a few months but gets better with time.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement